# SDR USAA2013102500002

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 41,921 hours, 23,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT 1A EMERGENCY LIGHT LENS MISSING FROM SEAT. MAINTENANCE REPLACED MISSING LENS ON SEAT 1A.  OPS CHECKED GOOD.
